MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV SYS W.SA 25 A.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV SYS W.SA 25 A.CONTROL RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FV435T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information/ investigation results will be provided in a supplement report.The release for investigation is still pending.
 
Event or Problem Description
It was reported that there was a problem with a progav 2.0 shuntsystem.The surgeon reported that 2 years post operative the progav 2.0 was no longer adjustable.Additional details od the event is not available.Patient information: age y: (b)(6).Height cm: 183.Weight kg: (b)(6).Implantation: 2018.Explantation: (b)(6) 2020.
 
Additional Manufacturer Narrative
Investigation: visual inspection: no significant deformations or damage of the valves, but particle in the delivery liquid were detected during the visual inspection.The measurement of the outer housing showed no deviation of the planeparalism.Permeability test: a permeability test has shown that both valves are permeable.Adjustment test: the progav valve was tested and is adjustable to all specified pressures.Braking force and brake function test: the brake functionality test has shown that the brake function is fully operational and the braking force is within the given tolerances.Results: first, we performed a visual inspection of the progav shunt system.No significant deformations or damage of the valves were detected during the visual inspection.Next, we tested the permeability.Both valves were shown to be permeable.Additionally, we tested the adjustability as well as the brake functionality and brake force of the progav valve.The valve operated as expected and met all specifications.Finally, we have dismantled the valves.There were no visible deposits observed inside the progav valve.In the dismantled shuntassistant are minimal visible deposits.Based on our investigation, we are unable to substantiate the claim of non-adjustability.At the time of our investigation, the progav was able to be adjusted to all specified settings.During our investigation we could not find no deviations.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required from our point of view.
 
Event or Problem Description
New information: the release of investigation reached us on 11/06/2020.The investigation could be performed.

Brand Name
PROGAV SYS W.SA 25 A.CONTROL RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key10795289
Report Number3004721439-2020-00221
Device Sequence Number11475357
Product Code JXG
UDI-Device Identifier04041906132477
UDI-Public4041906132477
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103003
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2023
Device Model NumberFV435T
Device Catalogue NumberFV435T
Device Lot Number20038054
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date12/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight90